About this Journal Submit a Manuscript Table of Contents
Abstract and Applied Analysis
Volume 2013 (2013), Article ID 461837, 7 pages
http://dx.doi.org/10.1155/2013/461837
Research Article

Revised Variational Iteration Method for Solving Systems of Nonlinear Fractional-Order Differential Equations

1Department of Mathematics, Faculty of Science, Istanbul University, Vezneciler, 34134 Istanbul, Turkey
2International Institute for Symmetry Analysis and Mathematical Modelling, Department of Mathematical Sciences, North-West University, Mmabatho 2735, South Africa
3Department of Mathematics, University of Mazandaran, P.O. Box 47416-95447, Babolsar, Iran
4Department of Mathematics and Computer Science, Faculty of Arts and Sciences, Çankaya University, 06530 Ankara, Turkey

Received 9 July 2013; Accepted 22 July 2013

Academic Editor: Juan J. Trujillo

Copyright © 2013 C. Ünlü et al. This is an open access article distributed under the Creative Commons Attribution License, which permits unrestricted use, distribution, and reproduction in any medium, provided the original work is properly cited.

Linked References

  1. D. Baleanu and S. I. Muslih, “Lagrangian formulation of classical fields within Riemann-Liouville fractional derivatives,” Physica Scripta, vol. 72, no. 2-3, pp. 119–121, 2005. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  2. D. Bǎleanu, O. G. Mustafa, and R. P. Agarwal, “On the solution set for a class of sequential fractional differential equations,” Journal of Physics A, vol. 43, no. 38, Article ID 385209, 2010. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  3. K. Diethelm, The Analysis of Fractional Differential Equations, vol. 2004 of Lecture Notes in Mathematics, Springer, London, UK, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  4. R. Hilfer, Applications of Fractional Calculus in Physics, Academic Press, Orlando, Fla, USA, 1999.
  5. A. A. Kilbas, H. H. Srivastava, and J. J. Trujillo, Theory and Applications of Fractional Differential Equations, Elsevier, Amsterdam, The Netherlands, 2006.
  6. R. L. Magin, Fractional Calculus in Bioengineering, Begell House, Connecticut, Hartford, USA, 2006.
  7. R. L. Magin, O. Abdullah, D. Baleanu, and X. J. Zhou, “Anomalous diffusion expressed through fractional order differential operators in the Bloch-Torrey equation,” Journal of Magnetic Resonance, vol. 190, no. 2, pp. 255–270, 2008. View at Publisher · View at Google Scholar · View at Scopus
  8. F. Mainardi, Fractional Calculus and Waves in Linear Viscoelasticity: An Introduction to Mathematical Models, Imperial College Press, London, UK, 2010. View at Publisher · View at Google Scholar · View at MathSciNet
  9. I. Podlubny, Fractional Differential Equations, Academic Press, San Diego, Calif, USA, 1999.
  10. S. G. Samko, A. A. Kilbas, and O. I. Marichev, Fractional Integrals and Derivatives—Theory and Applications, Gordon and Breach, Linghorne, Pa, USA, 1993.
  11. A. M. Spasic and M. P. Lazarevic, “Electroviscoelasticity of liquid/liquid interfaces: fractional-order model,” Journal of Colloid and Interface Science, vol. 282, no. 1, pp. 223–230, 2005. View at Publisher · View at Google Scholar · View at Scopus
  12. V. E. Tarasov, “Fractional vector calculus and fractional Maxwell's equations,” Annals of Physics, vol. 323, no. 11, pp. 2756–2778, 2008. View at Publisher · View at Google Scholar · View at Scopus
  13. O. P. Agrawal and D. Baleanu, “A hamiltonian formulation and a direct numerical scheme for fractional optimal control problems,” Journal of Vibration and Control, vol. 13, no. 9-10, pp. 1269–1281, 2007. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  14. R. S. Barbosa, J. A. T. Machado, and I. M. Ferreira, “Tuning of PID controllers based on bode's ideal transfer function,” Nonlinear Dynamics, vol. 38, no. 1–4, pp. 305–321, 2004. View at Publisher · View at Google Scholar · View at Scopus
  15. G. M. Mophou, “Optimal control of fractional diffusion equation,” Computers and Mathematics with Applications, vol. 61, no. 1, pp. 68–78, 2011. View at Publisher · View at Google Scholar · View at Scopus
  16. J. A. Tenreiro Machado, “Optimal tuning of fractional controllers using genetic algorithms,” Nonlinear Dynamics, vol. 62, no. 1-2, pp. 447–452, 2010. View at Publisher · View at Google Scholar · View at Scopus
  17. H.-F. Raynaud and A. Zergaïnoh, “State-space representation for fractional order controllers,” Automatica, vol. 36, no. 7, pp. 1017–1021, 2000. View at Publisher · View at Google Scholar · View at Scopus
  18. T. M. Atanackovic and B. Stankovic, “On a system of differential equations with fractional derivatives arising in rod theory,” Journal of Physics A, vol. 37, no. 4, pp. 1241–1250, 2004. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  19. J. H. He, “A new approach to nonlinear partial differential equations,” Communications in Nonlinear Science and Numerical Simulation, vol. 2, pp. 230–235, 1997.
  20. M. A. Abdou and A. A. Soliman, “New applications of variational iteration method,” Physica D, vol. 211, no. 1-2, pp. 1–8, 2005. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  21. A. K. Golmankhaneh, T. Khatuni, N. A. Porghoveh, and D. Baleanu, “Comparison of iterative methods by solving nonlinear Sturm-Liouville, Burgers and Navier-Stokes equations,” Central European Journal of Physics, vol. 10, no. 4, pp. 966–976, 2012.
  22. J.-H. He, “Variational iteration method for autonomous ordinary differential systems,” Applied Mathematics and Computation, vol. 114, no. 2-3, pp. 115–123, 2000. View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  23. G.-C. Wu and D. Baleanu, “Variational iteration method for the Burgers' flow with fractional derivatives—new Lagrange multipliers,” Applied Mathematical Modelling, vol. 37, no. 9, pp. 6183–6190, 2013. View at Publisher · View at Google Scholar · View at MathSciNet
  24. Y.-J. Yang, D. Baleanu, and X.-J. Yang, “A local fractional variational iteration method for Laplace equation within local fractional operators,” Abstract and Applied Analysis, vol. 2013, Article ID 202650, 6 pages, 2013. View at MathSciNet
  25. X. J. Yang and D. Baleanu, “Fractal heat conduction problem solved by local fractional variation iteration method,” Thermal Science, vol. 17, no. 2, pp. 625–628, 2013.
  26. J.-H. He, “Approximate analytical solution for seepage flow with fractional derivatives in porous media,” Computer Methods in Applied Mechanics and Engineering, vol. 167, no. 1-2, pp. 57–68, 1998. View at Scopus
  27. Z. Odibat and S. Momani, “The variational iteration method: an efficient scheme for handling fractional partial differential equations in fluid mechanics,” Computers and Mathematics with Applications, vol. 58, no. 11-12, pp. 2199–2208, 2009. View at Publisher · View at Google Scholar · View at Scopus
  28. V. Daftardar-Gejji and H. Jafari, “Adomian decomposition: a tool for solving a system of fractional differential equations,” Journal of Mathematical Analysis and Applications, vol. 301, no. 2, pp. 508–518, 2005. View at Publisher · View at Google Scholar · View at Scopus
  29. H. Jafari and V. Daftardar-Gejji, “Revised Adomian decomposition method for solving a system of nonlinear equations,” Applied Mathematics and Computation, vol. 175, no. 1, pp. 1–7, 2006. View at Publisher · View at Google Scholar · View at Scopus
  30. H. Jafari and V. Daftardar-Gejji, “Revised Adomian decomposition method for solving systems of ordinary and fractional differential equations,” Applied Mathematics and Computation, vol. 181, no. 1, pp. 598–608, 2006. View at Publisher · View at Google Scholar · View at Zentralblatt MATH · View at MathSciNet · View at Scopus
  31. S. Momani and S. Abuasad, “Application of He's variational iteration method to Helmholtz equation,” Chaos, Solitons and Fractals, vol. 27, no. 5, pp. 1119–1123, 2006. View at Publisher · View at Google Scholar · View at Scopus
  32. M. Inokuti, H. Sekine, and T. Mura, “General use of the Lagrange multiplier in non-linear mathematical physics,” in Variational Method in the Mechanics of Solids, pp. 156–162, Pergamon Press, 1978.
  33. M. Tatari and M. Dehghan, “Improvement of He's variational iteration method for solving systems of differential equations,” Computers and Mathematics with Applications, vol. 58, no. 11-12, pp. 2160–2166, 2009. View at Publisher · View at Google Scholar · View at Scopus